We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I just wanted to post this pic to make sure I'm not crazy. This pic was taken at the doctors office, and the doctor saw it first...It's much more visible in person but I inverted it as well.... It's very faint!!! There's a CRAZY story behind this too..
Oh yeah woops! The blue control line is on the left and then when the strip is in the plastic it's a plus or minus sign...and the plus sign should be pink...But it's a very faint pink to the right of the blue line...And it's not exactly a funny story, it's rather sad actually. To make a VERY long story short, I was put on the pill a month ago to stop constant spotting/bleeding & to regulate my irregular cycles (have been bleeding for 2 months straight). This past week I got a very very painful/heavy/clotty (sorry TMI) period so I went to the doctors thinking I had a UTI, because of this certain pain I had, that test was neg so they did this PG test and the doctor said well it looks positive, so he sent me to get a blood test, which turned out neg, but they didn't give me a beta #...Two days later and the pain is still terrible, I go to the doctors again and I get perscribed pain meds, that night I pass the biggest clot of my life! Which also contained tissue like material and wierd colors.. TMI again SORRY! So in other words I'm thinking this is a miscarriage. I told my mom who is an RN what happened and she spoke to an obstetrician while at work and said that I had miscarried....The week before all this happened I started to get very nauseated, VERY sore breasts and stopped liking certain foods but I thought it was due to the pill, because there was no way I was pregnant!!! This whole thing is So confusing, sorry so long!
Welcome to the board. I have to say I don't see anything in the first picture but I do see something in the second one however to me it looks like an evaporation line which blue dye tests are famous for. Coming off of the pill can cause you to have different periods from before. When I came off of the pill I had horrible morning sickness (I had it while on the pill too but at night) and horrible periods for the first 3 months! My doctor told me it was the hormones getting out of my system. After those 3 months I still get pretty bad cramping every 2 or 3 cycles but nothing like those 3 months, and I never had that problem before going on the pill so I'm guessing its from that.
Colleen proud mommy to DS (8/2009), DS (6/2011), and DD (7/2013)
WOW I am so sorry you had to go through that Hun. I have had two miscarriages and they both were very painful. It does sound like thats what happend to you. i am really very sorry. As for the pic, I really can't see a line. I hope everything gets back to normal for you and your pain goes away.